MathSciNet Relay Station
MathSciNet bibliographic data
MR79383 62.0X
Hodges, J. L., Jr.; Lehmann, E. L. The efficiency of some nonparametric competitors of the $t$-test. Ann. Math. Statist. 27 (1956), 324–335.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement